# SDR HEEA955205

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 066106901
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEGMENTS WEAK. REPLACED WEAK DS901 DISPLAY AND WEAK V901 PHOTOCELL.  BENCH CHECK GOOD.
